MathSciNet Relay Station
MathSciNet bibliographic data
MR1613532 (99f:11053) 11F11
Chan, Heng Huat; Lang, Mong Lung Ramanujan's modular equations and Atkin-Lehner involutions. Israel J. Math. 103 (1998), 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement